# SDR DALA2024111911041

- Difficulty date: November 14, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N576DZ
- Make and model: Airbus A350-941
- Aircraft serial: 0313
- Aircraft time: 11,943 hours, 1,618 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Sealant
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTER WING GLOW SEALANT OPTIMIZATION RH WING, A350 - INSPECT, ETOPS, EWIS; SECTION 06. SEALANT APPLIED AS PER W/C: 5720-01102-06B STEP 13 IAW ASR A350-A -51-24-XX-01ZZZ-667Z-A AND ASR A350-A-51-76-12-00ZZZ-660Z-A. (LP# 0659501)
